# SDR 2007UALA01078

- Difficulty date: April 7, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 33,165 hours, 4,063 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Out Of Adjust
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: L

## Discrepancy

SEAT 53ABC THE EEL FLOOR STRIP LIGHT WILL NOT TURN OFF.  *S/D*  RESET EMERGENCY LIGHT C/B`S AND PERFORMED OP CHECK.  EMERGENCY LIGHT STRIP AT 53ABC & ZONE STRIPS NORMAL.
